Skip to content

Announcements

Please drop by and visit at the Breast Cancer Friend to Friend and Pinkie Central.
it's been quite awhile
avatar
Roziee posted:
It's been quite awhile since in checked this exchange. It sure has changed. I was diagnosed last June with IDC. After surgery ( I opted for a lumpectomy) I was told I had a very good chance of reoccurance so I had chemo followed by 7 weeks of daily radiation. I finished in Jan. and have been trying to put my life back on track. I started Arimidex and Zometa infusions and have been feelilng so achy all the time. I also have leg cramps almost daily. Is anyone out there on Arimidex? How does it affect you? Will this last the whole 5 yrs?
Thanks for any insight,
Roz
Reply
 
avatar
rachael67 responded:
Welcome back, Roz. I am sorry to hear that you are having bad side-effects. Seems all individuals have different reactions (or non-reactions) ...I guess like snowflakes, we all are different.

Many ladies are on Arimidex, and I would suggest that you repost this same message on Breast Cancer Exchange ...It is the main board ...With the new set-up members can create their own exchanges too...This one is an off-shoot of BC Exchange and serves as a super meeting place for the members, giving support and keeping in touch, etc. But it tends to be quite slow. I think you might get more input on the main board.

Meanwhile, please know we are glad to have you back and hope each day get a little easier for you.

blessings.
Rachael
Just when the caterpillar thought her world was over, she became a butterfly! Don't give up five minutes before the miracle!!


Spotlight: Member Stories

I guess I never told my story. In Aug 1010 I found two lumps about 2" from my nipple of my right breast. I called to make an appointment for a M...More

Helpful Tips

Co Pay Help for medications/drugs
Hi, I saw this on here and wanted to share one that I was able to use. The social worker at the oncologist office helped me with this. It ... More
Was this Helpful?
9 of 17 found this helpful